| Model Number |
0282 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high capture thresholds.Technical services (ts) advised the patient appears to be atrial dependent.Ts provided troubleshooting suggestions.Additional information from the field representative provided to their knowledge no magnetic resonance imaging has been performed at this time.Subsequently, this rv lead was surgically abandoned.Another rv lead was implanted to complete this procedure.No additional adverse patient effects were reported.